MathSciNet Relay Station
MathSciNet bibliographic data
MR1175996 47H09 (47H10 47H20 54H25)
Khamsi, M. Amine; Lin, Michael; Sine, Robert On the fixed points of commuting nonexpansive maps in hyperconvex spaces. J. Math. Anal. Appl. 168 (1992), no. 2, 372–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement